# SDR AALA19991751

- Difficulty date: November 18, 1999
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N1756
- Make and model: Doug MD-11
- Aircraft serial: 48491
- Engine: Ge CF680C2D1F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - FLT 1769 - ON CLIMB-OUT FROM MIA, NR 2 ENGINE COMPRESSOR STALLS PASSING 12,000 FOOT CLIMB POWER.  AIRCRAFT RETURNED AND LANDED MIA WITHOUT FURTHER INCIDENT.  ALL INDICATIONS NORMAL WITH ENGINE AT IDLE FOR THREE MINUTES PRIOR TO ENGINE SHUTDOWN.  AIRCRAFT FERRIED TO DFW FOR ENGINE CHANGE.  ARRIVED AND LANDED DFW WITHOUT INCIDENT.  REPLACED NR 2 ENGINE.  SYSTEM GROUND CHECK NORMAL OPERATION.  ENGIEN FAILURE WAS DUE TO LIBERATION OF A FITH STAGE HIGH COMPRESSOR BLADE PART NR K65P08 IN THE DOVETAIL.  (M)
